MAUDE Adverse Event Report: DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE

DAVIS & GECK CARIBE LTD STEEL; SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Model Number 88862410-69
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 02/14/2020
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
According to the reporter, during sternal suturing on a mitral plasty, the steel wires broke when stitches were made.Another device was used to complete the case.There was no patient injury.

Brand Name
STEEL
Common Device Name
SUTURE, NONABSORBABLE, STEEL, MONOFILAMENT AND MULTIFILAMENT, STERILE
Manufacturer (Section D)
DAVIS & GECK CARIBE LTD
zona franca de san isidro
santo domingo 0101
DO  0101
MDR Report Key9817453
Report Number9612501-2020-00440
Device Sequence Number19575107
Product Code GAQ
UDI-Device Identifier10884521102576
UDI-Public10884521102576
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K955723
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 03/11/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date05/31/2024
Device Model Number88862410-69
Device Catalogue Number88862410-69
Device Lot NumberD9F2768Y
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/24/2020
Initial Report FDA Received Date03/11/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Patient Age62 YR